ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Jyoti Prakash, Rajeev Kumar

Email(s): rajeevkumar2012math@gmail.com

DOI: 10.5958/2231-3915.2016.00012.2   

Address: Jyoti Prakash, Rajeev Kumar*
Department of Mathematics and Statistics, Himachal Pradesh University, Shimla-171005
*Corresponding Author

Published In:   Volume - 6,      Issue - 2,     Year - 2016


ABSTRACT:
The paper mathematically establishes that magnetohydrodynamic triply diffusive convection, with variable viscosity and with one of the components as heat with diffusivity ?, cannot manifest itself as oscillatory motions of growing amplitude in an initially bottom heavy configuration if the two concentration Rayleigh numbers R_1 and R_2, the Lewis numbers t_1 and t_2 for the two concentrations with diffusivities ?_1 and ?_2 respectively (with no loss of generality ?> ?_(1 )> ?_2), µ_min (the minimum value of viscosity µ in the closed interval [0,1]) and the Prandtl number s satisfy the inequality R_1+R_2=(27p^4)/4 {(µ_min+((t_1+t_2 ))/s)/(1+t_1/(t_2^2 ))} provided D^2 µ is positive everywhere. It is further proved that this result is uniformly valid for any combination of rigid and/or free perfectly conducting boundaries.


Cite this article:
Jyoti Prakash, Rajeev Kumar. A Characterization Theorem in Magnetohydrodynamic Triply Diffusive Convection with Viscosity Variations. Int. J. Tech. 2016; 6(2): 81-86. doi: 10.5958/2231-3915.2016.00012.2


Recomonded Articles:

Author(s): Jyoti Prakash, Pankaj Kumar, Shweta Manan

DOI: 10.5958/2231-3915.2016.00015.8         Access: Open Access Read More

Author(s): Jyoti Prakash, Virender Singh, Shweta Manan

DOI: 10.5958/2231-3915.2016.00018.3         Access: Open Access Read More

Author(s): Anil Kumar Sharma, Minaksh

DOI: 10.5958/2231-3915.2016.00021.3         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI: 10.5958/2231-3915.2016.00019.5         Access: Open Access Read More

Author(s): Veena Sharma, Abhilasha, Urvashi Gupta

DOI: 10.5958/2231-3915.2016.00040.7         Access: Open Access Read More

Author(s): Ajaib S. Banyal, Kamal Singh

DOI: 10.5958/2231-3915.2016.00041.9         Access: Open Access Read More

Author(s): Jyoti Prakash, Sanjay Kumar Gupta, Renu Bala, Kanu Vaid

DOI:         Access: Open Access Read More

Author(s): Joginder Singh Dhiman, Nivedita Sharma

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash*, Virender Singh, Shweta Manan, Vinod Kumar**

DOI:         Access: Open Access Read More

Author(s): Veena Sharma, Radhe Shyam, Sudrshna Sharma, Abhishek Sharma

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Kanu Vaid, Renu Bala

DOI:         Access: Open Access Read More

Author(s): Kamal Singh, Ajaib S. Banyal

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags